Volume 53, Number 1
Preview Issue Next Issue

full paper access

Minghui Zhong & Xianming Hou

10.4208/jms.v53n1.20.01

J. Math. Study, 53 (2020), pp. 1-11.

Preview Full PDF Citation Download 52 111 Abstract

full paper access

Fatima Aboud , François Jauberteau , Guy Moebs & Didier Robert

10.4208/jms.v53n1.20.02

J. Math. Study, 53 (2020), pp. 12-44.

Preview Full PDF Citation Download 51 106 Abstract

full paper access

Vagif S. Guliyev , Yagub Y. Mammadov & Fatma A. Muslumova

10.4208/jms.v53n1.20.03

J. Math. Study, 53 (2020), pp. 45-65.

Preview Full PDF Citation Download 57 127 Abstract

full paper access

Bin Deng

10.4208/jms.v53n1.20.04

J. Math. Study, 53 (2020), pp. 66-89.

Preview Full PDF Citation Download 49 109 Abstract

full paper access

Vagif S. Guliyev , E.J. Ibrahimov , S.E. Ekincioglu & S. Ar. Jafarova

10.4208/jms.v53n1.20.05

J. Math. Study, 53 (2020), pp. 90-124.

Preview Full PDF Citation Download 53 108 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80